American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35A35) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Cristina Brändle and Emmanuel Chasseigne. Large deviation estimates for some nonlocal equations. General bounds and applications. Trans. Amer. Math. Soc. 365 (2013) 3437-3476.
Abstract, references, and article information   
View Article: PDF

[2] Olivier Guibé and Anna Mercaldo. Existence of renormalized solutions to nonlinear elliptic equations with two lower order terms and measure data. Trans. Amer. Math. Soc. 360 (2008) 643-669. MR 2346466.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Juan R. Esteban and Pierangelo Marcati. Approximate solutions to first and second order quasilinear evolution equations via nonlinear viscosity . Trans. Amer. Math. Soc. 342 (1994) 501-521. MR 1214784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Atsushi Yoshikawa. Solutions containing a large parameter of a quasi-linear hyperbolic system of equations and their nonlinear geometric optics approximation . Trans. Amer. Math. Soc. 340 (1993) 103-126. MR 1208881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Peixiong Lin. Young measures and an application of compensated compactness to one-dimensional nonlinear elastodynamics . Trans. Amer. Math. Soc. 329 (1992) 377-413. MR 1049615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Joseph Glover. Positive solutions of systems of semilinear elliptic equations: the pendulum method . Trans. Amer. Math. Soc. 301 (1987) 327-342. MR 879577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Stanley Kaplan. Formal and convergent power series solutions of singular partial differential equations . Trans. Amer. Math. Soc. 256 (1979) 163-183. MR 546913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J. W. Neuberger. A resolvent for an iteration method for nonlinear partial differential equations . Trans. Amer. Math. Soc. 226 (1977) 321-343. MR 0425705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1